Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 384, NWS Shreveport, LA

September 18, 2011Bossier Parish, Caddo Parish, Webster Parish, Louisiana; 6 counties in Arkansas; Bowie County, Cass County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Sep 18, 2011, 9:48 PM CDT for Bossier Parish, Caddo Parish, Webster Parish, Louisiana; 6 counties in Arkansas; Bowie County, Cass County, Texas. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2011, 9:48 PM CDT (02:48 UTC)
Expired
Sep 18, 2011, 10:45 PM CDT
In force
57 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Bossier Parish, LA, Caddo Parish, LA, Webster Parish, LA, Bowie County, TX, Cass County, TX

The radar

The Shreveport radar (KSHV), 87 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 9:50 PM CDTTSTM WND DMG10 Sw Texarkana, TXTREES DOWN AT LAKE WRIGHT PATMAN
Sep 18, 10:44 PM CDTTSTM WND DMGPlain Dealing, LATREE DOWN HWY 2 NEAR MILLERS BLUFF IN PLAIN DEALING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 18, 5:41 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1671 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WUUS54 KSHV 190248
SVRSHV
ARC027-057-073-081-091-099-LAC015-017-119-TXC037-067-190345-
/O.NEW.KSHV.SV.W.0384.110919T0248Z-110919T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
948 PM CDT SUN SEP 18 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOWIE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WAKE VILLAGE...TEXARKANA...
  NORTHEASTERN CASS COUNTY IN NORTHEAST TEXAS...
  NORTHERN BOSSIER PARISH IN NORTHWEST LOUISIANA...
  NORTHWESTERN CADDO PARISH IN NORTHWEST LOUISIANA...
  NORTHWESTERN WEBSTER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF SPRINGHILL...
  WESTERN COLUMBIA COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...WALDO...MCNEIL...MAGNOLIA...
  SOUTHERN HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF HOPE...
  LAFAYETTE COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...STAMPS...LEWISVILLE...
  SOUTHEASTERN LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF ASHDOWN...
  MILLER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF TEXARKANA...
  SOUTHERN NEVADA COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 1045 PM CDT

* AT 948 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES NORTHEAST OF OGDEN TO GENOA TO 8 MILES WEST OF QUEEN
  CITY...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF ASHDOWN TO
  12 MILES SOUTHEAST OF TEXARKANA TO 8 MILES NORTHWEST OF ATLANTA...
  AND MOVING SOUTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FOUKE...FULTON...GARLAND...BRIGHTSTAR...RAVANNA...DODDRIDGE...
  CANFIELD...RODESSA...BRADLEY...IDA...VIVIAN...BUSSEY...TAYLOR...
  HOSSTON...BODCAW...GILLIAM...WELCOME...BUCKNER...SMITHLAND...
  ROSSTON...PLAIN DEALING...WILLISVILLE...CULLEN...MACEDONIA...
  SAREPTA...SHONGALOO AND EMERSON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
NORTHEAST TEXAS. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3362 9320 3302 9316 3302 9324 3291 9324
      3273 9361 3286 9403 3309 9404 3329 9454
      3349 9422 3376 9408
TIME...MOT...LOC 0246Z 302DEG 38KT 3367 9393 3332 9383
          3316 9425

$$

15
1 follow-up statement
883 
WWUS54 KSHV 190332
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1032 PM CDT SUN SEP 18 2011

ARC081-099-TXC037-067-190341-
/O.CAN.KSHV.SV.W.0384.000000T0000Z-110919T0345Z/
LITTLE RIVER AR-NEVADA AR-CASS TX-BOWIE TX-
1032 PM CDT SUN SEP 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR BOWIE...CASS...NEVADA AND
LITTLE RIVER COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORMS HAVE MOVED EAST OUT OF THESE COUNTIES. 

LAT...LON 3353 9399 3354 9397 3347 9348 3345 9348
      3343 9325 3303 9319 3302 9324 3291 9324
      3273 9361 3286 9403 3315 9405 3355 9401
TIME...MOT...LOC 0331Z 298DEG 28KT 3346 9378 3322 9368
          3295 9379

$$

ARC027-057-073-091-LAC015-017-119-190345-
/O.CON.KSHV.SV.W.0384.000000T0000Z-110919T0345Z/
COLUMBIA AR-HEMPSTEAD AR-LAFAYETTE AR-MILLER AR-CADDO LA-BOSSIER LA-
WEBSTER LA-
1032 PM CDT SUN SEP 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR MILLER...LAFAYETTE...HEMPSTEAD AND COLUMBIA COUNTIES...AND
WEBSTER...BOSSIER AND CADDO PARISHES...

AT 1032 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HERVEY TO CANFIELD TO
6 MILES SOUTHEAST OF IDA...OR ALONG A LINE EXTENDING FROM 13 MILES
EAST OF TEXARKANA TO 12 MILES SOUTHWEST OF LEWISVILLE TO 20 MILES
WEST OF SPRINGHILL...MOVING SOUTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GIN
CITY...GILLIAM...GARLAND...BRADLEY...SPIRIT LAKE...BOYD...BOLINGER...
PLAIN DEALING...SHONGALOO...SAREPTA...ROCKY MOUNT...IVAN...CULLEN...
ALDEN BRIDGE...WELCOME...WALDO...TAYLOR...STATE LINE...STAMPS...
SMITHLAND...PLAINFIELD...WALKERVILLE...PINEY GROVE...MOUNT VERNON...
MOUNT PLEASANT...MCKAMIE...MARS HILL...MAGNOLIA...MACEDONIA...
LERCH...LAMARTINE...HORSEHEAD...CORNELIUS...BUSSEY...BUCKNER AND
BETHEL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS NORTHEAST TEXAS.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3353 9399 3354 9397 3347 9348 3345 9348
      3343 9325 3303 9319 3302 9324 3291 9324
      3273 9361 3286 9403 3315 9405 3355 9401
TIME...MOT...LOC 0331Z 298DEG 28KT 3346 9378 3322 9368
          3295 9379

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 9:25 PM CDT, 23 minutes earlier.

Area forecast discussion, Sep 18, 9:25 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
925 PM CDT SUN SEP 18 2011

.DISCUSSION...
UPDATED TO ADD ADDITIONAL COUNTIES AND PARISHES FURTHER TO THE
SOUTH AND EAST...ACROSS EAST TEXAS...NORTHERN LOUISIANA...AND
THE REMAINDER OF THE ARKANSAS COUNTIES TO THE SEVERE THUNDERSTORM
WATCH IN EFFECT THROUGH 1 AM./VII/.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  71  86  65  88  66 /  70  50  10  10  10
MLU  71  88  64  87  64 /  70  60  40  20  20
DEQ  66  83  55  87  57 /  60  20  10  10  10
TXK  70  84  61  86  61 /  70  30  10  10  10
ELD  69  85  61  86  60 /  70  50  20  10  10
TYR  72  86  63  88  64 /  60  20  10  10  10
GGG  71  86  62  88  63 /  70  30  10  10  10
LFK  73  89  66  91  66 /  50  50  20  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Sep 18, 11:47 AM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1147 AM CDT SUN SEP 18 2011

ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138-
191100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-MCCURTAIN-RED RIVER-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-
1147 AM CDT SUN SEP 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
ACROSS SOUTHEAST OKLAHOMA...ADJACENT SOUTHWEST ARKANSAS AND
PORTIONS OF NORTHEAST TEXAS NORTH OF INTERSTATE 20. FORECAST
INSTABILITY AND SHEAR ARE SUFFICIENT TO SUPPORT A FEW SEVERE
STORMS...WITH LARGE HAIL AND DAMAGING WIND. THE SEVERE WEATHER
THREAT MAY LAST INTO THE EVENING HOURS...WITH THE ACTIVITY
GRADUALLY DIMINISHING OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF HAM RADIO OPERATORS...STORM SPOTTERS...OR
EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED THIS AFTERNOON
INTO TONIGHT.

ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ149>153-165>167-
191100-
NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-
CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
SABINE TX-
1147 AM CDT SUN SEP 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Sep 18, 7:03 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
703 PM CDT SUN SEP 18 2011

ARZ060-061-190030-
HEMPSTEAD-NEVADA-
703 PM CDT SUN SEP 18 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 730 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     HEMPSTEAD AND NEVADA...

INCLUDING THE FOLLOWING LOCATIONS...
     PRESCOTT...

AT 703 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 3 MILES NORTHWEST OF PRESCOTT...MOVING
NORTHEAST AT 30 MPH.

DIME TO PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

15
Local storm report, Sep 18, 7:09 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
709 PM CDT SUN SEP 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             1 N BROKEN BOW          34.04N 94.74W
09/18/2011  E1.75 INCH       MCCURTAIN          OK   LAW ENFORCEMENT

            GOLF BALL HAIL REPORTED ONE MILE NORTH OF BROKEN BOW.

&&

25
Local storm report, Sep 18, 8:16 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CDT SUN SEP 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             HORATIO                 33.94N 94.36W
09/18/2011  E1.50 INCH       SEVIER             AR   EMERGENCY MNGR

            HAIL STORM INCH TO INCH AND HALF IN HORATIO REPORTED BY
            OFFICE OF EMERGENCY PREPAREDNESS EMPLOYEE.

&&

25
Local storm report, Sep 18, 9:36 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
936 PM CDT SUN SEP 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     MOUNT VERNON            33.17N 95.22W
09/18/2011                   FRANKLIN           TX   LAW ENFORCEMENT

            TREES DOWN ALL OVER FRANKLIN COUNTY AND NO POWER IN MOUNT
            VERNON.

&&

25
Local storm report, Sep 18, 9:37 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
937 PM CDT SUN SEP 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     8 SSE HOOKS             33.36N 94.23W
09/18/2011                   BOWIE              TX   EMERGENCY MNGR

            TREES DOWN IN RED WATER

&&

25
Local storm report, Sep 18, 9:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
940 PM CDT SUN SEP 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     9 NNW MOUNT PLEASANT    33.29N 95.04W
09/18/2011                   TITUS              TX   LAW ENFORCEMENT

            TREES DOWN GREENHILL ROAD AND TU BRIDGE

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 10:03 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo57 min
Sep 18, 10:46 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Claiborne, De Soto, Webster59 min
Sep 18, 7:17 PM CDTSevere Thunderstorm WarningSHVSevier58 min
Sep 18, 8:00 PM CDTSevere Thunderstorm WarningSHVLittle River60 min
Sep 18, 8:14 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier61 min
Sep 18, 8:58 PM CDTFlash Flood WarningSHVSevier2 hr
Sep 18, 9:01 PM CDTSevere Thunderstorm WarningSHVHempstead, Little River, Miller, Sevier59 min
Sep 18, 7:13 PM CDTSevere Thunderstorm WarningSHVRed River47 min
Sep 18, 8:28 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Morris, Titus62 min
Sep 18, 9:09 PM CDTSevere Thunderstorm WarningSHVSmith, Upshur, Wood66 min
Sep 18, 9:23 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Franklin, Marion, Morris, Titus52 min
Sep 18, 10:11 PM CDTSevere Thunderstorm WarningSHVCamp, Gregg, Rusk, Smith, Upshur, Wood49 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Louisiana, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.